# SDR AALA202507145481

- Difficulty date: June 13, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 67,173 hours, 28,577 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Part number: 815A70029
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT HAND AFT LAVATORY INBOARD AFT MOUNT AT BS 947, LBL 25. REPLACED MOUNT PER SRM 53-70-51-2R REPAIR 5.
